# SDR DALA1250809259

- Difficulty date: October 12, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 41,347 hours, 21,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT EXTERIOR EMERGENCY OVERWING LIGHTS STAY ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN ARMED POSITION.  MX RESET CONNECTOR PLUG FOR OVERWING EMERGENCY LIGHTS IN AFT BAG BIN.  NO HELP.    R & R BATTERY CHARGER IN  AFT BAG BIN IAW AMM.  OPERATIONS CHECKS GOOD.  MCO/PLAC REMOVED.
